# SDR HEEA0013297

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL43638
- Condition: Defective
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH ALL NEEDLES HAVE STICKY OPERATION.
